Centre de Physique Théorique

Accueil > Équipes de recherche > Dynamique quantique et analyse spectrale > Liste des publications

Liste des publications

Le Liste des publications réunit les équipes :
99 résultats
Article dans une revue
Jean-Marie Barbaroux, Semjon Vugalter
Quantitative Estimates on the Binding Energy for Hydrogen in Non-Relativistic QED. II. The spin case
Reviews in Mathematical Physics, World Scientific Publishing, 2014, 26 (8), pp.1450016. 〈10.1142/S0129055X14500160 〉
Article dans une revue
R. Jedynak, J. Gilewicz
Approximation of Smooth Functions by Weighted Means of N-Point Padé Approximants
Ukrainian Mathematical Journal, Springer Verlag (Germany), 2014, 65 (10), pp.1566-1576. 〈10.1007/s11253-014-0878-y〉
Article dans une revue
Jean-Michel Combes, François Germinet, Abel Klein
Local Wegner and Lifshitz tails estimates for the density of states for continuous random Schrödinger operators
Journal of Mathematical Physics, American Institute of Physics (AIP), 2014, 55 (8), pp.083523. 〈10.1063/1.4893337〉
Article dans une revue
Jean-Michel Combes, François Germinet, Abel Klein
Erratum to “Poisson statistics for eigenvalues of continuum random Schrödinger operators”
Analysis & PDE, Mathematical Sciences Publishers, 2014, 7 (5), pp.1235-1236. 〈10.2140/apde.2014.7.1235〉
Communication dans un congrès
H. Fadhlaoui, Haithem Louati, M. Rouleux
Hyperbolic Hamiltonian flows and the semi-classical Poincaré map
Days on Diffraction 2013, May 2013, St. Petersburg, Russia. pp.53 - 58, Days on Diffraction (DD), 2013. 〈10.1109/DD.2013.6712803〉
Article dans une revue
Jean-Marie Barbaroux, Semjon Vugalter
Contribution of the spin-Zeeman term to the binding energy for hydrogen in non-relativistic QED
Annals of the University of Bucharest. Mathematical series, București : Editura Universității din București, 2013, 4 (LXII), pp.323-336
Article dans une revue
Radosław Jedynak, Jacek Gilewicz
Computation of the c-Table Related to the Padé Approximation
Journal of Applied Mathematics, Hindawi Publishing Corporation, 2013, 2013, pp.185648. 〈10.1155/2013/185648〉
Article dans une revue
Radosław Jedynak, Jacek Gilewicz
Approximation of the Integrals of the Gaussian Distribution of Asperity Heights in the Greenwood-Tripp Contact Model of Two Rough Surfaces Revisited
Journal of Applied Mathematics, Hindawi Publishing Corporation, 2013, 2013, pp.459280. 〈10.1155/2013/459280〉
Communication dans un congrès
Sergey Dobrokhotov, Michel Rouleux
The semiclassical Maupertuis-Jacobi correspondence for quasi-periodic Hamiltonian flows: stable and unstable spectra
Days on Diffraction 2012, May 2012, St. Petersburg Russia. IEEE, pp.59-64, Proceedings Days on Diffraction (DD), 2012. 〈10.1109/DD.2012.6402752〉
Article dans une revue
Yavar Kian
Local energy decay for the wave equation with a time-periodic non-trapping metric and moving obstacle
Cubo, a Mathematical Journal, 2012, 14 (2), pp.153-173. 〈10.4067/S0719-06462012000200008〉
99 résultats

Agenda